# SDR UPS01235403

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5270 · Door Warning System
- Part: Terminal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER MAIN CARGO DOOR LIGHT ILLUMINATED IN FLIGHT. FOLLOWED PROCEDURES PER AOM CH 2. DIVERTED FLIGHT TO FWA.   DEFERED PER MEL 52-4 AND COMPLIED WITH DMP VERIFYING THAT MAIN CARGO DOOR CLOSED AND LOCKED PRIOR TO DEPARTURE. ITEM DEFERRED M211761 PLACARD INSTLD T/S FOUND 1 EA BROKEN WIRE TERMINAL ON SWITCH S909 REPLACED WIRE TERMINAL AS REQUIRED. PRESSURIZED A/C AND OPS CHECKED CARGO DOOR SYSTEM IAW M/M 55-34-00. OPS CHECKED GOOD. CLEARED DEF LP 492291
